Idaho, 2013Wildfire in Idaho, July 22 to 29, 2013
July 22 to 29, 2013 · NWS PIH · 1 event in 1 county or zone
The 210 Road Fire was a 300 acre fire near Stanley that began July 22nd and was contained July 29th.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The 210 Road Fire was a 300 acre fire near Stanley that began July 22nd and was contained July 29th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jul 22, 12:51 PM MST, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 22, 12:51 PM MST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
151 PM MDT MON JUL 22 2013
.DISCUSSION...DRY AIR MASS REMAINS IN PLACE OVER EASTERN IDAHO. WEAK
WAVE MOVING ALONG THE CANADIAN BORDER HELPING TO PRODUCE BREEZY
CONDITIONS TODAY AND WILL KEEP LAKE WIND ADVISORY IN PLACE.
MOISTURE BEGINNING TO MAKE SLIGHT NORTHWARD PUSH TOWARD THE
SOUTHERN IDAHO BORDER PER WV SAT IMAGERY. SOME MITIGATION OF VERY
DRY AIR MASS ON TUESDAY AS MODEL PWATS RISE TO AVERAGE 0.25 INCH
OVER EAST IDAHO BY AFTERNOON. DEEPER MOISTURE REMAINS SOUTH
HOWEVER AS RIDGE AXIS TRIES TO ROTATE NORTHEAST INTO THE REGION.
MOISTURE DOES DEEPEN INTO WEDNESDAY WITH MODEL PWAT INCREASING TO
NEAR 0.50 INCH. LOW LEVELS REMAIN VERY DRY SO CONFIDENCE IN
THUNDERSTORMS IS LIMITED THUS LOWERED POPS SLIGHTLY. BETTER CHANCE
ON THURSDAY TOWARD THE WEEKEND AS LOWER LEVELS MOISTEN UP
SLIGHTLY. GFS AND ECMWF REASONABLY SIMILAR WITH SOUTHWEST
PROGRESSION OF UPPER LOW FROM BC CANADA TOWARD THE PACNW STATES
INTO THE WEEKEND. THIS COULD PUSH THE MOISTURE EAST OF THE REGION
LATE SUNDAY INTO MONDAY. WILL CONTINUE TO MAINTAIN POPS NEAR CLIMO
INTO THE WEEKEND WITH POTENTIAL DRYING TREND FOR THE BEGINNING OF
NEXT WEEK. DMH
&&
.AVIATION...VFR CLEAR CONDITIONS OUTSIDE SMOKE PLUMES FROM FIRES IN
THE CENTRAL MOUNTAINS. HUSTON
&&
.FIRE WEATHER...A WEST TO EAST ORIENTED HIGH PRESSURE RIDGE
POSITIONED OVER NEVADA IS EFFECTIVELY BLOCKING MONSOON MOISTURE FROM
WORKING NORTH OUT OF SRN CALIFORNIA/NEVADA TODAY. MEANWHILE...A
MODEST DISTURBANCE SHEARING EAST THROUGH CANADA IS HELPING TO BOOST
LOCALLY BREEZY AND DRY CONDITIONS ACROSS SRN IDAHO. THUS THE RED
FLAG WARNING FOR FIRE ZONE 425 WILL CONTINUE INTO THE EVENING WHERE
DRY FUELS AND WIND GUSTS TO 30 MPH WILL PREVAIL THROUGH 2100 MDT.
THE RIDGE TO OUR SOUTH WILL BEGIN TO GRADUALLY EXPAND NORTHWARD
TUESDAY/WEDNESDAY AS A SECOND PACIFIC DISTURBANCE DIGS SE TOWARD THE
NW COASTAL WATERS. AS THE RIDGE EXPANDS NORTH...IT WILL OPEN THE
DOOR FOR THE MONSOONAL MOISTURE POOLING TO OUR SOUTH TO SURGE NORTH
ACROSS IDAHO. SEVERAL SURGES OF MONSOONAL MOISTURE/THUNDERSTORMS ARE
ANTICIPATED WEDNESDAY THROUGH FRIDAY AS A RESULT. BY THE
WEEKEND...THE DISTURBANCE OFF THE NW COAST BEGINS TO MIGRATE INLAND
ACROSS WRN CANADA BRINGING STRONGER SOUTHWEST TO WEST WINDS TO THE
REGION SUNDAY/MONDAY ALONG WITH A SURFACE COLD FRONT. AT THIS
TIME...THE FRONT APPEARS TO WEAKEN AS IT SHIFTS INTO SE IDAHO
SOMETIME SATURDAY NIGHT/SUNDAY. SLIGHTLY COOLER/NEAR NORMAL
TEMPERATURES ARE ANTICIPATED BY MONDAY. HUSTON
&&
.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BELOW 5000 FEET FOR
THE IDZ425.
LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ021.
&&
Hazardous weather outlook, Jul 22, 3:57 AM MST, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
457 AM MDT MON JUL 22 2013
IDZ017>025-031-032-231100-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
457 AM MDT MON JUL 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.
.DAY ONE...TODAY AND TONIGHT
LOOK FOR BREEZY TO MODERATE WINDS OVER SOUTHEAST IDAHO THIS
AFTERNOON INTO EARLY EVENING. A LAKE WIND ADVISORY FOR THE
AMERICAN FALLS RESERVOIR IS IN EFFECT. ADDITIONALLY...A RED FLAG
WARNING IS IN EFFECT FOR LOW RELATIVE HUMIDITY AND WINDS FOR FIRE
WEATHER ZONE 425.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. EXPECT
ABOVE AVERAGE TEMPERATURES ACROSS THE AREA THROUGH THE PERIOD.
EXPECT AFTERNOON ISOLATED MOUNTAIN THUNDERSTORMS TO RETURN BY
WEDNESDAY AND CONTINUE THROUGH THE END OF THE PERIOD AS MONSOON
MOISTURE MOVES BACK INTO THE AREA.
.SPOTTER INFORMATION STATEMENT...
WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.
Wildfire, Sawtooth Mountains
- When
- July 22, 3:00 PM MST to July 29, 8:00 PM MST
- Where
- Sawtooth Mountains forecast zone
- Reported by
- Park/Forest Service
The 210 Road Fire was a 300 acre fire near Stanley that began July 22nd and was contained July 29th.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, July 22, 2013$1.3 million · 2 in hail · 70 events
- Hail and Damaging Winds in Kansas, July 22, 2013$988,000 · 1.75 in hail · 18 events
- Hail and Damaging Wind in Wyoming, July 22, 2013$155,000 · 1.75 in hail · 7 events
- Flash Flooding and Flood in New Jersey, July 22 to 23, 2013$100,000 · 5 events
- Tornado and Flash Flooding in Florida, July 22, 2013$100,000 · EF0 · 5 events
- Hail and Damaging Winds in Wisconsin, July 22, 2013$69,000 · 1.5 in hail · 9 events
- Flash Flooding in New York, July 22, 2013$75,000 · 2 events
- Hail and Damaging Winds in Arkansas, July 22, 2013$45,000 · 1.25 in hail · 10 events
- Hail in Wyoming, July 22, 2013$60,000 · 1.75 in hail · 4 events
- Hail in South Dakota, July 22, 2013$40,000 · 1.75 in hail · 8 events
- Tornado and Hail in Wisconsin, July 22, 2013$23,000 · EF0 · 12 events
- Flood in Pennsylvania, July 22, 2013$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 471724.